# SDR SWIA95542

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2720B
- Make and model: Swrngn SA227AC
- Aircraft serial: AC715
- Engine: Garrtt TPE33111U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89737515
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, UNABLE TO ACHIEVE TARGET TORQUE OF 81 PERCENT WITH RIGHT ENGINE.  OBTAINED WITH RIGHT POWER LEVER FULL FORWARD ONLY 76 PERCENT.  ABORTED TAKEOFF.  FOUND RIGHT FF AT 440 PPH AT TARGET.  PUMP OUTPUT CHECKS GOOD.  REPLACED RIGHT FUEL CONTROL AND REINSTALLED FUEL PUMP.  ALL IAW MM 73-20-00.  SEE FL 189039.
